# SDR 2008FA0000124

- Difficulty date: January 14, 2008
- Submitted: March 11, 2008
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6220 · Main Rotor Head
- Part: Grease Fitting
- Part number: NAS5161A
- Condition: Blocked
- Location: M/R Hub
- Component: Main Rotor Hub, Belden
- Component part number: 212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LUBRICATION OF A MAIN ROTOR HUB, WE DISCOVERED THAT THE SPRING IN THE GREASE FITTING (NAS516-1A) WAS PRESSED OUT FROM THE FITTING AND BLOCKED THE GREASE PASSAGE.  THIS HAPPENED (3) TIMES.  WE FOUND THE SPRINGS AFTER EVERY ATTEMPT.  THIS COULD RESULT IN A LOOSE SPRING IN A ROTATING BEARING.  (K)
